Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain and sensitivity in the legs, severe fatigue, Deep vein thrombosis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
i am 35 year old, othewise healthy, female with severe muscle pain that is very reoccuring in my calves for now over 3 years at times it is worse than others and even sensitive to just a touch. I also get severe pain and a hard sensitive spot in the middle underside of both feet. During the onset i may get red blotches on my face and always extreme fatigue.
Posted Fri, 13 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Mohammed Tauseef 11 hours later

Thanks for the Query.

I Would like to know few more things which would help me in suggesting you better:

1.) Are you Diabetic or Hypertensive?
2.) Do you have tenderness in both the calves?
3.) Do you have swelling in your ankles along with feet?
4.) Do you have any change in the skin color?

Your History Suggests you have Either Cellulitis or XXXXXXX Vein Thrombosis (DVT), but either of them have to be ruled out.

Kindly get yourself examined by a General Surgeon, who shall examine you and rule out the exact cause for your Symptoms. If deemed necessary, your Surgeon may also refer you to a Physician and a Orthopedist for a Second Opinion. The treatment will depend upon the cause.

Kindly don't worry as both are treatable conditions. Your Doctor may order few test like,

1.) Urinalysis
2.) Blood Routine
3.) Doppler Scan (If necessary)
to arrive at a Proper diagnosis.

Now coming to red blotches, it could be a allergic reaction to a beauty cream which you might be using currently, try using your facial creams on other parts of your Body to see if you could reproduce the same blotches there. If yes, that cream could be the culprit and you may need to stop using it. If no, there could be various other causes to it.

Kindly get yourself examined by a Dermatologist so that he/she may examine you and prescribe topical steroids and antihistamines.

Use a sunscreen lotion with a SPF of 15 while you go out in the sun and avoid sun exposure between 10am and 4pm. The fatigue might be due to stress, inadequate sleep, low hemoglobin or fibromyalgia. Your treating Physician would be able to explain it to you after looking at your Blood Work.

Bring in some lifestyle changes:
1.) Drink plenty of water and avoid stress.
2.) Practice relaxation techniques like yoga and Meditation
3.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables
4.) Avoid smoking and alcoholism
5.) Sleep for a minimum of 8 hours daily
6.) Stick to your treatment plan and go for regular follow up.

Hope i have answered your Query, I will be available to answer your follow up Queries.

Wish you Good Health.

Take Care.
Above answer was peer-reviewed by
Follow-up: Pain and sensitivity in the legs, severe fatigue, Deep vein thrombosis? 2 days later
Yes both calves
I am not a diabetic
No skin color change
My mother's brother does have DVT

I have had no change in anything I put on my face and the rash comes at onset of the pain in legs. I do not go in the sun.

Keep in mind this has been going on close to 3 years now
Thank you
Answered by Dr. Mohammed Tauseef 23 hours later

Thank you for Writing Back.

Your follow Up answer is highly appreciated.

Since your Family has a History of XXXXXXX Vein Thrombosis, kindly get yourself examined by a General Surgeon to rule it out in your case. Also get a second opinion from a Orthopedist to rule out other causes for Calf Pain like,

1.) Achilles Tendonitis or Rupture
2.) Baker's Cyst
3.) Muscle Cramps

Kindly do not delay, stick to your treatment plan and go for regular follow up. Follow the lifestyle changes which I have suggested to you earlier.

I hope this Information will be much more helpful to you.

Wish you Good Health.

Take Care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor